# SDR MWEA95187

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Not Secured
- Location: E/E Comp
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS, AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  RETURNED TO GATE.  MAINTENANCE FOUND E AND E COMPARTMENT DOOR NOT PROPERLY SECURED.  SECURED DOOR, OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
